# SDR CALA0600523

- Difficulty date: December 16, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 52,630 hours, 28,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26799
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK AT FASTENER IN RIGHT WING NR 6 SLAT LOWER SKIN.  THE CRACKED AREA WAS REMOVED AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 57-43-01.
